MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24600-0007
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was damaged.The following information was received by the initial reporter with the verbatim: while priming laronidase, fluid began spraying form tubing.Medication sprayed on rn and surrounding environment.Hole found and pressure applied - area taped and tubing bagged to send to central.Pharmacist called rn to request email explaining equipment malfunction in order to make another dose of this enzyme medication.Email sent and safety report completed.
 
Additional Manufacturer Narrative
E1: initial report facility- (b)(6).H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported tubing was spraying fluid during priming, and returned one used sample of material #24600-000 and batch #23025395.The sample was visually inspected for defects, and a band-aid was placed on the pumping segment upper fitment.The tubing set was primed with water, and the leak was confirmed to be from a tear in the silicon tubing of the upper fitment of the pump segment.There is a possibility for silicon tears due to improper loading of the pumping segment, we strongly recommend loading the top blue clip into the pump first and then the bottom.Root cause is officially unknown for the issue, but is not related to manufacturing process.Device history record review for model 24600-0007 lot number 23025395 was performed.The search showed that a total of 15,363 units in 1 lot number was built on 23feb2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18240411
Report Number9616066-2023-02293
Device Sequence Number3225217
Product Code FPA
UDI-Device Identifier50885403241978
UDI-Public(01)50885403241978
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/20/2026
Device Catalogue Number24600-0007
Device Lot Number23025395
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown